# SDR DHL2001715009

- Difficulty date: August 8, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING CAME ON AT THE TAKEOFF ROLL, TAXIED CLEAR OF THE RUNWAY AND CYCLED THE FLAPS,TRIM AND SPEED BRAKE SYSTEM WENT BACK TO NORMAL. PERFORMED TAKEOFF WARNING SYS TEST CHECKS GOOD IAW B-727 M/M 31-26-0.
